Einige Anzahlen für Kegelflächen

H. Krey Freiburg

TBD mathscidoc:1701.33078

Acta Mathematica, 5, (1), 83-96, 1884.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:34 uploaded by actaadmin ] [ 64 downloads ] [ 0 comments ]
@inproceedings{h.1884einige,
  title={Einige Anzahlen für Kegelflächen},
  author={H. Krey},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202934483224787},
  booktitle={Acta Mathematica},
  volume={5},
  number={1},
  pages={83-96},
  year={1884},
}
H. Krey. Einige Anzahlen für Kegelflächen. 1884. Vol. 5. In Acta Mathematica. pp.83-96. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202934483224787.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved